# SDR FDEA202108172021

- Difficulty date: August 17, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 72,556 hours, 27,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  922     33-50  2242     13AUG21  CDG  FACT  U  FOUND L1 EMER DOOR GROUND ILLUMINATION LIGHT INOP.    SHGN 13AUG21 19:28   CDG U  RELAMPED AS PER MM:33-51-06-2-1. LIGHT TEST OK.  DURING L1 EMER LIGHT LENS REINSTALLATION, FOUND 4  SCREWS WORN AND UNABLE TO REINSTALL.  NEED TO ORDER  4 SCREWS AND 4 SPACERS TO  REINSTALL THE L1 EMER LIGHT LENS.  SEE IPC:33-51-06-51 ITEM 25:PN:60-3500-9  ITEM 30: PN:31-5500-1    MPN: 31-5500-1             CPN: 3314378  QTY: 10  SPACER    LIGHT-EVAC SLIDES RH  MPN: 30-2041-2             CPN: 3311994  QTY: 1   INSTALLED L1 EMER LIGHT LENS WITH NEW SCREWS AS PER  AMM 33-51-06-2-1.AC OK FOR SERVICE.
